# SDR SWAA2025040922040

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 68,104 hours, 40,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT LEFT EMERGENCY LIGHT CHARGER BREAKER POPPED AND WILL NOT RESET <[01].  R&R AFT LEFT PASSENGER EMERGENCY LIGHTS POWER SUPPLY & BATTERY PER AMM 33-51-06; OPS CHECK OK.
